JournalsrmiVol. 25, No. 2pp. 757–780

Universal Taylor series with maximal cluster sets

  • L. Bernal-González

    Universidad de Sevilla, Spain
  • A. Bonilla

    Universidad de La Laguna, La Laguna, Tenerife, Spain
  • M. C. Calderón-Moreno

    Universidad de Sevilla, Spain
  • J. A. Prado-Bassas

    Universidad de Sevilla, Spain
Universal Taylor series with maximal cluster sets cover
Download PDF

Abstract

We link the overconvergence properties of certain Taylor series in the unit disk to the maximality of their cluster sets, so connecting outer wild behavior to inner wild behavior. Specifically, it is proved the existence of a dense linear manifold of holomorphic functions in the disk that are, except for zero, universal Taylor series in the sense of Nestoridis and, simultaneously, have maximal cluster sets along many curves tending to the boundary. Moreover, it is constructed a dense linear manifold of universal Taylor series having, for each boundary point, limit zero along some path which is tangent to the corresponding radius. Finally, it is proved the existence of a closed infinite dimensional manifold of holomorphic functions enjoying the two-fold wild behavior specified at the beginning.

Cite this article

L. Bernal-González, A. Bonilla, M. C. Calderón-Moreno, J. A. Prado-Bassas, Universal Taylor series with maximal cluster sets. Rev. Mat. Iberoam. 25 (2009), no. 2, pp. 757–780

DOI 10.4171/RMI/582